# SDR ABXA200905300029

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 49,042 hours, 38,347 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22028
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E RIB HAS EXFOLIATION O/B SIDE BY TAI DUCT APPROX LES 456.  REMOVED AND REINSTALLED NEW RIB IAW B767 SRM 51-40-02.
